Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Affine Spaces over GF(3)

Józef Dudek
Studia Logica: An International Journal for Symbolic Logic
Vol. 72, No. 3 (Dec., 2002), pp. 363-366
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016472
Page Count: 4
  • Download ($43.95)
  • Cite this Item
Affine Spaces over GF(3)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[363]
    [363]
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366